# SDR UPS96421476

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nac Sta 193/196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN LOWER SPAR WEB, NAC STA 193/196 LT, AT PNU DUCT SUPPORT STIFFENER.  REPAIRED LOWER SPAR WEB AT NAC STA 193/196 LT ACC SRM 54-10-03 FIG 2.
